Jump to content

Recommended Posts

Hey everyone,

 

Was just wondering..

 

The other day i found a milky substance coming out of my right breast,is this normal? I dont think its possible that i am pregnant as i am on a contraceptive pill. Though i suppose nothing is 100 % .

 

Also,ive been feeling sore after sex,and im also finding that im not as horny as i usually am.I dont know if this is connected in any way.

 

Has anyone experianced similar symptoms?

 

Thanks for any advice

Link to comment
Share on other sites

You might want to see a doc just for a check - it's usually hormonal imbalance, and apparently not uncommon to be associated with being on bc pills. Since you said your sex drive has been down a bit and you've been sore, and that can also be hormonal - I'd get checked, the doc might want to switch your pill to a different brand or dosage.

Link to comment
Share on other sites

I agree.

 

See a doctor. I don't believe there should be discharge. And if you're otherwise healthy, it's always better to be safe than sorry. Especially see a doctor if your breast are sore or are very tender.... could mean something needs medical attention.

 

Best of luck and happy holidays dear!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...